Rules for authors

Rules of the works presented in the journal

"Applied Mathematics and Mathematical Physics"

1. General Provisions

1.1. The text of the work begins with UDC identifier, followed by the title of the article, initials and surnames of the authors, brief summary (no more than 15 lines) and keywords (not more than 5 phrases) in Russian are supplied. The same is duplicated in English indicating the MSC2010 code. The abstract may not include formulas, references to the text of the work, or the list of references. 

1.2. The article length should not exceed 35 journal pages and  the length of short message is not more than 4 journal pages, including bibliography. Works exceeding the determine length, will be accepted for publication in exceptional cases by special decision of the Editorial Board. 

1.3. The information about the authors is documented separately: last name, first name, address for correspondence with the index of the post office, telephone number with area code, e-mail address, full name of scientific institution, and the address for the academic contacts, intended for publication in the journal (it is neccesary to specify the author who is responsible for correspondence with the editorial staff). The Editorial Board strongly requests to present the English version of the information referred to in paragraph.

1.4. The condition for publication of the article is the conclusion of an agreement with the author (authors) on the transfer of copyright to the editor of the magazine. The action of signed contract authorized by the author begins with the date of  its receiption and registration by the editorial staff. In case of rejection of the submission by the decision of the Editorial Board the adreement is terminated on the day of the meeting of the Editorial Board. In case of the return of an article for remaking two dates specifiy in its publication – the dates of accession to the editors of the original version and the final text.

1.5. After the publication of the article the authors may get reprint of it by e-mail.

  

2. Requirements for works

2.1. The work should be prepared in the publishing system LaTeX2e. The editorial staff gets tex- and pdf- files via email. The cover letter should include the authors asking for enquiring into the possibility of the article publishing in the journal «Applied Mathematics and Mathematical Physics». The date of receiption of the work to the editors is the date of -tex- and pdf- files delivery via e-mail.

2.2. Figures, tables, diagrams and so on are included directly in the text of the work; they should be numbered and accompanied by a reference in the text of the article.

2.3. Graphics should be presented in one of the standard formats: EPS, PS, PDF, TIFF, GIF, JPEG, BMP, PCX. Bitmaps should be performed with resolution 600 dpi. The figures must show all the details clearly.

2.4. References should contain only those sources (numbered in order of citation), which are referenced in the text of the article. References to unpublished works, which results are used in the proofs are not allowed.

The Editorial Board is grateful to the authors for present the following information:

  • when referred to the translated (in Russian) publication (book) – full reffernce to the original edition in one of the European languages;

  • when citation of articles which were published in Russian or Soviet journal - full refference to the translated publication, if it exists;

  • when citation of books, first published in Russian - a complete reference to the translation (if it exists and is known to the author) of the publications in English (or another European language). 

2.5. When placing the reffernces the authors are recommended to delete the reference pages and follow the pattern: the chapter number, paragraph number, item number, number of theorem (lemma, conclusions, remarks on the theorem, etc.), equation numder. For example, "..., cf. [1; § 2, inequation (15)]"; "..., cf. [3; remarks on the theorem 4]"; "..., cf. [5; § 2, lemma 2.1]". Otherwise, in preparation of the English version of the article may be broken links.

    

Example of list of refferences :

[1] D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, Nauka, M., 1989; translated from English: D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, Grundlehren Math. Wiss., 224, Springer- Verlag, 1983. 

[2] V.A. Kondrat'ev, O.A. Oleinik, "Boundary-value problems for the system of elasticity theory in unbounded domains. Korn's inequalities ", Russian Math. Sciences, 43: 5 (263) (1988), 55-98; translated from English: V.A. Kondrat'ev, O.A. Oleinik "Boundary-value problems for the system of elasticity theory in unbounded domains. Korn's inequalities ", Russ. Math. Surv. 43: 5 (1988) 65-119.

[3] S. Agmon, "Maximum theorems for solutions of higher order elliptic equations", Bull. Amer. Math. Soc., 66 (1960), 77-80.

[4] O.V. Besov, "Spaces of functions of fractional Smoothness on an irregular domain”, Function theory and differential equations, Collected papers. Dedicated to Acad.S. M. Nikol'skii on the occasion of his 105th birthday, works of MIAN, 269, Nauka, M., 2010, 31-51; translated from English: O.V. Besov, "Spaces of functions of fractional Smoothness on an irregular domain", Function theory and differential equations, Collected papers. Dedicated to Acad.S. M. Nikol'skii on the occasion of his 105th birthday, Proceedings of the Steklov Institute of Math, 269, Springer, 2010, 25-45.

   

Editors office address:

  • Vvedensky ST., 1A, ap.1153, Moscow, Russia, 119991

  • The journal "Applied Mathematics and Mathematical Physics"

  • Higher School of Science

  • Moscow University of Finance and Law

  • Tel. (499) 979-0099, ext. 3711

  • E-mail: j-pmmf@mfua.ru; gss.ammp@gmail.com; j-pmmf@gss-fam.org;